# SDR ARWA20060213

- Difficulty date: February 3, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,669 hours, 25,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1690-1734
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION, FUSELAGE EXTERIOR BETWEEN STA 1690 & STA 1734 AND L-26L THRU L-28L SKIN WITH CORROSION.  REPAIRED FUSELAGE TAIL SECTION PLATING BETWEEN FS 1696 TO FS 1766 AND L-24L TO L-28L IN ACCORDANCE WITH DRAWING NR AIPSAC-N784AL-03/05, SHEETS 1 THRU 5, DATED 08/21/05.  ISSUED FAA FORM 8110-3, DATED 01/06/06, APPROVING THIS REPAIR.
